Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What treatment should I take if my heart is beating fast and I feel tired easily ?

hi i feel my heart beating fast last month. It happen often especially at the night time and I feel pain in chest . I feel very cold sometimes when others people feel hot. I have fever nearly 5 days and follow by swelling face and swelling leg. I feel pain on all my body joint and bone and sometime feel like difficult to breath . Easily feeling tired. Could you please let me know was wrong with me and what should I do to prevent all this happen to me? Thanks.
Asked On : Tue, 24 May 2011
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
HI welcome to health care magic.........
The symptoms you just described are seen in conditions like ---
1)Anaemia - low heamoglobin (low levels of blood) get a heamoglobin levels checked up and if low get treated with iron, B12 and folic acid tabs.
2)Cardiac problems --- get an ECG done and an echocardiography to rule out cardiac problems.
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor